MathSciNet Relay Station
MathSciNet bibliographic data
MR1119279 65F15 (58F05)
Deift, Percy; Demmel, James; Li, Luen Chau; Tomei, Carlos The bidiagonal singular value decomposition and Hamiltonian mechanics. SIAM J. Numer. Anal. 28 (1991), no. 5, 1463–1516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement